Quantcast

Dizziness after treatment


#1

Hello everyone,
As you know I’m a stage 4 synovial sarcoma survivor and I am in the middle of radiotherapy after the tumor is removed from my thigh and all lung metastasis dissappeared totally with chemotherapy. Although there still 2 lymph nodes inside my pelvis affected with cancer and they are planning to remove them after radiotherapy. The problem is that I am having dizziness since my fourth cycle of chemotherapy which was a combination of ifos.and dox. They did CT scan for the whole body including the head, blood tests and heart test for 24 hours. Everything was normal and I couldn’t get rid of this problem. Anyone experienced similar thing? Any advices please?
Another question, does synovial sarcoma causes hot and cold flushes?


#2

Chemotherapy puts you in temporary menopause so you can expect the same symptoms as you would with menopause, like hot flashes. For me, it took a few months after the end of chemo to get my periods back.


#3

Thank you Elodie. It makes sense because my periods do not start yet. I’m concern about the dizziness more because there is no clear reason behind it. I don’t know if chemotherapy can cause this too.


#4

Ifosfamide can cause damage to the nervous system but the symptoms are usually worse than just dizziness. You should definitely mention your dizziness to your doctor. It may be unrelated to your treatment or to synovial sarcoma but you want to make sure...


#5

Hi Muna,

I have dizziness due to nerve and valve damage and have been put on a Fludrocortisone which seems to have helped slightly.

My dizzieness was when 1st standing or sitting up from rest , bending and the likes and they put it down to a climbing heart rate?( not a good listener)

Cheers


#6

Hi Robert and thank you for your reply. I remember that dizziness occurred after a very strong heart palpitation. They check on my heart and it was OK. Also now I am having dizziness without heart palpitation so I don’t think they are related. I notice that my vision is not clear as before and the dizziness is increasing with light or when I increase my physical activity level.
I think it needs more investigation. I will mention that to my doctor in the next appointment. It is really not good when I go out with that fear of falling down any where away from home or any kind of help.